RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2015, том 76, выпуск 2, страницы 309–342 (Mi mmo580)  

On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point

L. Lermanab, A. Markovaab

a Research Inst. for Appl. Math. & Cybernetics Lobachevsky State University of Nizhny Novgorod
b Dept. of Diff. Equat. & Math. Analysis, Lobachevsky State University of Nizhny Novgorod

Аннотация: We study the orbit behavior of a four dimensional smooth symplectic diffeomorphism $f$ near a homoclinic orbit $\Gamma$ to an $1$-elliptic fixed point under some natural genericity assumptions. $1$-Elliptic fixed point has two real eigenvalues outside the unit circle and two on the unit circle. Thus there is a smooth $2$-dimensional center manifold $W^c$ where the restriction of the diffeomorphism has the elliptic fixed point supposed to be generic (no strong resonances and first Birkhoff coefficient is nonzero). Then the Moser theorem guarantees the existence of a positive measure set of KAM invariant curves. $W^c$ itself is a normally hyperbolic manifold in the whole phase space and due to Fenichel results every point on $W^c$ has $1$-dimensional stable and unstable smooth invariant curves smoothly foliating the related stable and unstable manifolds. In particular, each KAM invariant curve has stable and unstable smooth $2$-dimensional invariant manifolds being Lagrangian ones. Stable and unstable manifolds of $W^c$ are $2$-dimensional smooth manifolds which are assumed to be transverse along homoclinic orbit $\Gamma$. One of our theorems present conditions under which each KAM invariant curve on $W^c$ in a sufficiently small neighborhood of $\Gamma$ has four transverse homoclinic orbits. Another result ensures that under some Moser genericity assumption for the restriction of $f$ on $W^c$ saddle periodic orbits in resonance zone also have homoclinic orbits in the whole phase space though its transversality or tangency cannot be verified directly. All this implies the complicated dynamics of the diffeomorphism and can serve as a criterion of its nonintegrability.
References: 42 entries.

Ключевые слова и фразы: $1$-elliptic fixed point, homoclinic, invariant curve, peridoic orbits.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 13-01-00589a
14-01-00344
Российский научный фонд 14-41-00044
Министерство образования и науки Российской Федерации 1.1410.2014/K, target part


Полный текст: PDF файл (657 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2015, 76:2, 271–299

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.925/.926.4 + 517.938/.938.5
MSC: 37J10, 37J30, 37J45, 70H07
Поступила в редакцию: 18.01.2015
Исправленный вариант: 06.05.2015
Язык публикации: английский

Образец цитирования: L. Lerman, A. Markova, “On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point”, Тр. ММО, 76, no. 2, МЦНМО, М., 2015, 309–342; Trans. Moscow Math. Soc., 76:2 (2015), 271–299

Цитирование в формате AMSBIB
\RBibitem{LerMar15}
\by L.~Lerman, A.~Markova
\paper On symplectic dynamics near a homoclinic orbit to $1$-elliptic fixed point
\serial Тр. ММО
\yr 2015
\vol 76
\issue 2
\pages 309--342
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo580}
\elib{http://elibrary.ru/item.asp?id=24850148}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2015
\vol 76
\issue 2
\pages 271--299
\crossref{https://doi.org/10.1090/mosc/245}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960113865}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo580
  • http://mi.mathnet.ru/rus/mmo/v76/i2/p309

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:145
    Полный текст:45
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020